Three dimensional adaptive mesh refinement for hyperbolic conservation laws

J Bell, Marsha Berger, J Saltzman, M Welcome

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)127-138
JournalSIAM Journal on Scientific Computing
Volume15
StatePublished - Jan 1994

Cite this

Three dimensional adaptive mesh refinement for hyperbolic conservation laws. / Bell, J; Berger, Marsha; Saltzman, J; Welcome, M.

In: SIAM Journal on Scientific Computing, Vol. 15, 01.1994, p. 127-138.

Research output: Contribution to journalArticle

@article{40b8caf16f7444b58145ceb587461019,
title = "Three dimensional adaptive mesh refinement for hyperbolic conservation laws",
author = "J Bell and Marsha Berger and J Saltzman and M Welcome",
year = "1994",
month = "1",
language = "English (US)",
volume = "15",
pages = "127--138",
journal = "SIAM Journal of Scientific Computing",
issn = "1064-8275",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Three dimensional adaptive mesh refinement for hyperbolic conservation laws

AU - Bell, J

AU - Berger, Marsha

AU - Saltzman, J

AU - Welcome, M

PY - 1994/1

Y1 - 1994/1

M3 - Article

VL - 15

SP - 127

EP - 138

JO - SIAM Journal of Scientific Computing

JF - SIAM Journal of Scientific Computing

SN - 1064-8275

ER -